# SDR DXTA2020103104297

- Difficulty date: October 31, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N141QS
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9479
- Aircraft time: 9,029 hours, 3,207 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG43120103
- Part serial: 1089
- Condition: Failed
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN CABIN AND COCKPIT.  NO CAS MESSAGES SHOWN.  LOUD UNDULATING GRINDING NOISE FROM LEFT PACK.  GAINED ACCESS AND REMOVED DEFECTIVE ACM P/N GG431-2010-3 S/N 01089 AND INSTALLED CUSTOMER SUPPLIED REPAIRED ACM P/N GG431-2010-3 S/N 00201.  REINSTALLED ALL ACCESS GAINED FOR MAINTENANCE AND PERFORMED GOOD OPERATIONS/LEAK CHECK WITH NO DEFECTS NOTED AT THIS TIME.  WORK DONE, IN REF GLOBAL 6000 AMM 21-52-09.
